You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1949/36/1
Retraction properties for normal Hausdorff spaces
Download
PDF
- Retraction properties for normal Hausdorff spaces
Article
Original scientific text
Title
Retraction properties for normal Hausdorff spaces
Authors
C. Saalfrank
1
Affiliations
Lancester, Pennsylvania, U.S.A.
Fundamenta Mathematicae
1949/36/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
93-108
Main language of publication
English
Published
1949
Exact and natural sciences
mathematics